# SDR SWAA2024051484695

- Difficulty date: May 11, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8789Q
- Make and model: Boeing 737-8
- Aircraft serial: 67776
- Aircraft time: 4,955 hours, 2,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Rt Ovrwg Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH FWD OVER WING EXIT EMERGENCY LIGHT INOPERATIVE.   RELAMPED RH FWD OVER WING EXIT EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD.
